# SDR MASA200601333

- Difficulty date: May 15, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 8,075 hours, 6,143 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5029 CLT - OB FLT SPOILERS AND OB FLT SPOILERON CAUTION MESSAGE.  MX RESET THE SYSTEM.
